Annals of Mathematics and Artificial Intelligence
Annals of Mathematics and Artificial Intelligence presents a range of topics of concern to scholars applying quantitative, combinatorial, logical, algebraic and algorithmic methods to diverse areas of Artificial Intelligence, from decision support, automated deduction, and reasoning, to knowledge-based systems, machine learning, computer vision, robotics and planning.
The journal features collections of papers appearing either in volumes (400 pages) or in separate issues (100-300 pages), which focus on one topic and have one or more guest editors.
Annals of Mathematics and Artificial Intelligence hopes to influence the spawning of new areas of applied mathematics and strengthen the scientific underpinnings of Artificial Intelligence.
Hyper-arc consistency of polynomial constraints over finite domains using the modified Bernstein form
- Journal Title
- Annals of Mathematics and Artificial Intelligence
- Volume 1 / 1990 - Volume 80 / 2017
- Print ISSN
- Online ISSN
- Springer International Publishing
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.